March  2017, 9(1): 83-90. doi: 10.3934/jgm.2017003

The 2-plectic structures induced by the Lie bialgebras

Department of Mathematics, Vali-e-Asr University of Rafsanjan, Rafsanjan, Iran

Received  June 2016 Revised  January 2017 Published  March 2017

In this paper we show that if the Lie algebra $\mathfrak{g}$ admits a Lie bialgebra structure and $\mathcal{D}$ is a Lie group with Lie algebra $\mathfrak{d}$, the double of $\mathfrak{g}$, then $\mathcal{D}$ or its quotient by a suitable Lie subgroup admits a $2$-plectic structure. In particular it is shown that the imaginary part of the Killing form on $\mathfrak{sl}(n, \mathbb{C})$ (as a real Lie algebra) induces a $2$-plectic structure on $SL(n, \mathbb{C})$.

Citation: Mohammad Shafiee. The 2-plectic structures induced by the Lie bialgebras. Journal of Geometric Mechanics, 2017, 9 (1) : 83-90. doi: 10.3934/jgm.2017003
References:
[1]

J. C. BaezA. E. Hoffnung and C. L. Rogers, Categorified symplectic geometry and the classical string, Comm. Math.Phys., 293 (2010), 701-725.  doi: 10.1007/s00220-009-0951-9.  Google Scholar

[2]

F. CantrijnA. Ibort and M. DeLeon, On the geometry of multisymplectic manifolds, J. Austral. Math. Soc.(Series A), 66 (1999), 303-330.  doi: 10.1017/S1446788700036636.  Google Scholar

[3] V. Chari and A. Pressley, A Guide to Quantum Groups, Cambridge University Press, 1994.   Google Scholar
[4] T. DeDonder, Theorie Invariantive du Calcul des Variations, Gauthier-Villars, Paris, 1935.   Google Scholar
[5]

V. De Smedt, Existence of a Lie bialgebra structure on every Lie algebra, Lett. Math. Phys., 31 (1994), 225-231.  doi: 10.1007/BF00761714.  Google Scholar

[6]

V. G. Drinfeld, Hamiltonian structures on Lie groups, Lie bialgebras and the geometric meaning of the classical Yang-Baxter equations, Dokl. Akad. Nauk SSSR, 268 (1983), 285-287.   Google Scholar

[7]

S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, GSM, Vol. 34, AMS, first edition 2001 doi: 10.1090/gsm/034.  Google Scholar

[8]

J. Kijowski and W. M. Tulczyjew, A Symplectic Framework for Field Theories, Lec. Notes Phys., 107 Springer, 1979.  Google Scholar

[9]

Y. Kosmann-Schwarzbach, Lie Bialgebras, Poisson Lie Groups and Dressing Transformations, in In Integrability of Nonlinear Systems (Pondicherry, 1996), volume 495 of Lecture Notes in Phys., pages 104-170. Springer, Berlin, 1997. doi: 10.1007/BFb0113695.  Google Scholar

[10]

H. J. Lu, Multiplicative and Affine Poisson Structures on Lie Groups, PhD thesis, University of California, Berkeley, 1990.  Google Scholar

[11]

M. A. Semenov-Tian-Shansky, Dressing transformations and Poisson Lie group actions, Publ. RIMS, Kyoto University, 21 (1985), 1237-1260.  doi: 10.2977/prims/1195178514.  Google Scholar

[12]

C. L. Rogers, Higher Symplectic Geometry, PhD thesis, University of California, 2011.  Google Scholar

[13]

H. Weyle, Geodesic fields in the calculus of variation for multiple integrals, Ann. Math., 36 (1935), 607-629.  doi: 10.2307/1968645.  Google Scholar

show all references

References:
[1]

J. C. BaezA. E. Hoffnung and C. L. Rogers, Categorified symplectic geometry and the classical string, Comm. Math.Phys., 293 (2010), 701-725.  doi: 10.1007/s00220-009-0951-9.  Google Scholar

[2]

F. CantrijnA. Ibort and M. DeLeon, On the geometry of multisymplectic manifolds, J. Austral. Math. Soc.(Series A), 66 (1999), 303-330.  doi: 10.1017/S1446788700036636.  Google Scholar

[3] V. Chari and A. Pressley, A Guide to Quantum Groups, Cambridge University Press, 1994.   Google Scholar
[4] T. DeDonder, Theorie Invariantive du Calcul des Variations, Gauthier-Villars, Paris, 1935.   Google Scholar
[5]

V. De Smedt, Existence of a Lie bialgebra structure on every Lie algebra, Lett. Math. Phys., 31 (1994), 225-231.  doi: 10.1007/BF00761714.  Google Scholar

[6]

V. G. Drinfeld, Hamiltonian structures on Lie groups, Lie bialgebras and the geometric meaning of the classical Yang-Baxter equations, Dokl. Akad. Nauk SSSR, 268 (1983), 285-287.   Google Scholar

[7]

S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, GSM, Vol. 34, AMS, first edition 2001 doi: 10.1090/gsm/034.  Google Scholar

[8]

J. Kijowski and W. M. Tulczyjew, A Symplectic Framework for Field Theories, Lec. Notes Phys., 107 Springer, 1979.  Google Scholar

[9]

Y. Kosmann-Schwarzbach, Lie Bialgebras, Poisson Lie Groups and Dressing Transformations, in In Integrability of Nonlinear Systems (Pondicherry, 1996), volume 495 of Lecture Notes in Phys., pages 104-170. Springer, Berlin, 1997. doi: 10.1007/BFb0113695.  Google Scholar

[10]

H. J. Lu, Multiplicative and Affine Poisson Structures on Lie Groups, PhD thesis, University of California, Berkeley, 1990.  Google Scholar

[11]

M. A. Semenov-Tian-Shansky, Dressing transformations and Poisson Lie group actions, Publ. RIMS, Kyoto University, 21 (1985), 1237-1260.  doi: 10.2977/prims/1195178514.  Google Scholar

[12]

C. L. Rogers, Higher Symplectic Geometry, PhD thesis, University of California, 2011.  Google Scholar

[13]

H. Weyle, Geodesic fields in the calculus of variation for multiple integrals, Ann. Math., 36 (1935), 607-629.  doi: 10.2307/1968645.  Google Scholar

[1]

F.J. Herranz, J. de Lucas, C. Sardón. Jacobi--Lie systems: Fundamentals and low-dimensional classification. Conference Publications, 2015, 2015 (special) : 605-614. doi: 10.3934/proc.2015.0605

[2]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1631-1648. doi: 10.3934/dcdss.2020447

[3]

Arseny Egorov. Morse coding for a Fuchsian group of finite covolume. Journal of Modern Dynamics, 2009, 3 (4) : 637-646. doi: 10.3934/jmd.2009.3.637

[4]

Sandrine Anthoine, Jean-François Aujol, Yannick Boursier, Clothilde Mélot. Some proximal methods for Poisson intensity CBCT and PET. Inverse Problems & Imaging, 2012, 6 (4) : 565-598. doi: 10.3934/ipi.2012.6.565

[5]

Zhimin Chen, Kaihui Liu, Xiuxiang Liu. Evaluating vaccination effectiveness of group-specific fractional-dose strategies. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021062

[6]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 903-915. doi: 10.3934/dcdsb.2019195

[7]

Kuan-Hsiang Wang. An eigenvalue problem for nonlinear Schrödinger-Poisson system with steep potential well. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021030

[8]

Carlos Gutierrez, Nguyen Van Chau. A remark on an eigenvalue condition for the global injectivity of differentiable maps of $R^2$. Discrete & Continuous Dynamical Systems - A, 2007, 17 (2) : 397-402. doi: 10.3934/dcds.2007.17.397

[9]

Arunima Bhattacharya, Micah Warren. $ C^{2, \alpha} $ estimates for solutions to almost Linear elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021024

[10]

Liangliang Ma. Stability of hydrostatic equilibrium to the 2D fractional Boussinesq equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021068

[11]

Ka Luen Cheung, Man Chun Leung. Asymptotic behavior of positive solutions of the equation $ \Delta u + K u^{\frac{n+2}{n-2}} = 0$ in $IR^n$ and positive scalar curvature. Conference Publications, 2001, 2001 (Special) : 109-120. doi: 10.3934/proc.2001.2001.109

[12]

Misha Bialy, Andrey E. Mironov. Rich quasi-linear system for integrable geodesic flows on 2-torus. Discrete & Continuous Dynamical Systems - A, 2011, 29 (1) : 81-90. doi: 10.3934/dcds.2011.29.81

[13]

José Raúl Quintero, Juan Carlos Muñoz Grajales. On the existence and computation of periodic travelling waves for a 2D water wave model. Communications on Pure & Applied Analysis, 2018, 17 (2) : 557-578. doi: 10.3934/cpaa.2018030

[14]

A. Kochergin. Well-approximable angles and mixing for flows on T^2 with nonsingular fixed points. Electronic Research Announcements, 2004, 10: 113-121.

[15]

Peter Benner, Jens Saak, M. Monir Uddin. Balancing based model reduction for structured index-2 unstable descriptor systems with application to flow control. Numerical Algebra, Control & Optimization, 2016, 6 (1) : 1-20. doi: 10.3934/naco.2016.6.1

[16]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020378

2019 Impact Factor: 0.649

Metrics

  • PDF downloads (44)
  • HTML views (55)
  • Cited by (0)

Other articles
by authors

[Back to Top]